# SDR HALA2009062600264

- Difficulty date: June 26, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 66,300 hours, 30,608 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Gasket
- Condition: Missing
- Location: Egt Probe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -  REF HAL M1137-767 NR 2 ENGINE EXTERNAL INSP FOUND ALL 8 EGT PROBES BASE AND CASE GASKETS BLOWN OUT AND MISSING.  RMVD ALL EGT THERMOCUPLE PROBES, RPLCD INNER AND OUTER GASKETS IAW AMM 77-21-04-004-005-G00 AND ACCMP EGT OPS CHK IAW AMM 77-21-00-715-0140G00. OK FOR SVC.
